My GP has stopped my domperidone medication

My GP has stopped the motility and anti sickness medication domperidone because it has been banned from long term use due to it causing adverse side effects involving the heart. He has prescribed me metroclopamide for sickness, but it is not doing anything for the poor motility I have in my stomach and bowel. My symptoms have returned with me having severe bloating, reflux and nocturnal vomitting.....I have trouble getting appointments with my GP and I have been told by the receptionists to telephone the surgery at 8am every morning to get an appointment, however when I get through to the surgery the appointments are all gone...........

I don't what to do....any suggestions

3 Replies

  • I take metocloprimide for my motility issues, similar to yours, I went on to it 7 months ago when the domperidone stopped working I also get bad bloating but this is due to my stomach not working. 3 weeks ago I saw my gastroenterologist who explained why my stomach does not work and said there are options including surgery he also prescribed erythromycin as it makes the stomach contract and a low FODMAP diet between the two my symptoms have been a lot less just got to see what foods make me worse when I try to gradully reintroduce the forbidden foods in 3 weeks time.

    Could you ask your Dr to talk to you over the telephone I think most surgeries now have that option available now.

  • Your GP is going according to recommendation. Contact the surgery secretary and tell her what you told us.

  • Thank you for your replies...I have discussed my concern with the receptionists and I now have an appointment with my GP tomorrow....Thank you

You may also like...